MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293062030
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed, and the stent stretched.Vascular access was obtained via contralateral approach.The chronic total occlusion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 6 x 200 x 130 innova vascular stent was advanced for peripheral artery disease treatment.During the procedure, this stent was difficult to deploy; only 6cm deployed when it would no longer deploy all the way, even when the pull grip was utilized.Subsequently, the handle was taken apart in order to complete stent deployment.However, as a result of this event, the stent stretched approximately 100 mm.The procedure was completed, and there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the innova device was returned for analysis.During the visual inspection, it was noted that the handle was received in an open position.There was evidence of inner prolapse, and a break was observed in the pull grip handle.Additionally, the device was returned with the stent already deployed from the delivery system.No issues were identified with the tip of the device during the visual examination.However, multiple kinks were found in the outer sheath upon both visual and tactile inspection.
 
Event or Problem Description
It was reported that the stent partially deployed, and the stent stretched.Vascular access was obtained via contralateral approach.The chronic total occlusion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 6 x 200 x 130 innova vascular stent was advanced for peripheral artery disease treatment.During the procedure, this stent was difficult to deploy; only 6 cm deployed when it would no longer deploy all the way, even when the pull grip was utilized.Subsequently, the handle was taken apart in order to complete stent deployment.However, as a result of this event, the stent stretched approximately 100 mm.The procedure was completed, and there were no patient complications as a result of this event.It was further reported that the stenosed target lesion is 100% and the stent looked normal when opened and no kinks detected.There was some force to get the stent to track to the desired location causing to failure on deployment.Also, the stent did not fracture however, it did elongate.

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22310251
Report Number2124215-2025-40118
Device Sequence Number7997889
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public(01)08714729874065(17)260126(10)30938219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberH74939293062030
Device Catalogue NumberH74939293062030
Device Lot Number0030938219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown